# SDR AALA202111307228

- Difficulty date: November 7, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 77,307 hours, 30,461 cycles
- System (JASC): 2564 · Life Raft
- Part: Slide
- Part number: D31865309
- Part serial: A6717
- Condition: Deformed
- Location: Zone 500 - Lh Wi
- Part time: 64,261 hours, 28,593 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT OVER WING ESCAPE SLIDE DEFORMED. REPLACED SLIDE PER TASK CARD 26C19053012
